MathSciNet Relay Station
MathSciNet bibliographic data
MR2719675 (2011j:32019) 32H30 (14K20)
Dulock, Matthew; Ru, Min Uniqueness of holomorphic curves into abelian varieties. Trans. Amer. Math. Soc. 363 (2011), no. 1, 131–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement